Permanence and extinction in a periodic ratio-dependent population system with stage structure

Volume 5, Issue 1, pp 20--28 http://dx.doi.org/10.22436/mns.05.01.03
Publication Date: September 10, 2019 Submission Date: February 18, 2018 Revision Date: January 30, 2019 Accteptance Date: February 28, 2019

Authors

Ahmadjan Muhammadhaji - College of Mathematics and Systems Science, Xinjiang University, Urumqi 830046, People's Republic of China.


Abstract

This paper studies a class of nonautonomous two-species ratio-dependent population system with stage structure. Some sufficient conditions on the boundedness, permanence, extinction, and periodic solution of the system are established by using the comparison method.


Keywords


MSC


References